MAUDE Adverse Event Report: 3M HEALTH CARE 3M TEGADERM CHG CHLORHEXIDINE GLUCONATE I. V. SECUREMENT DRESSING; TEGADERM¿ CHG DRESSING

3M HEALTH CARE 3M TEGADERM CHG CHLORHEXIDINE GLUCONATE I. V. SECUREMENT DRESSING; TEGADERM¿ CHG DRESSING
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ulceration (2116)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Information was not provided.Date of event was not provided.Lot number was not provided.Without a lot number, expiration date and manufacture date could not be determined.End of report.
 
Event or Problem Description
A hospital employee in (b)(6) reported 10 patients experienced ulceration at their picc catheter insertion sites.Securacath® securement /stabilization device and 1657r 3m¿ tegaderm¿ chg chlorhexidine gluconate i.V.Securement dressing were reportedly applied to all the picc catheter sites.All 10 patients required picc catheter removal.The picc catheter sites all reportedly healed with some "dressing management".

Brand Name
3M TEGADERM CHG CHLORHEXIDINE GLUCONATE I. V. SECUREMENT DRESSING
Common Device Name
TEGADERM¿ CHG DRESSING
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key8240442
Report Number2110898-2019-00011
Device Sequence Number1583116
Product Code FRO
UDI-Device Identifier30707387578313
UDI-Public30707387578313
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K080620
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number1657R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2018
Initial Report FDA Received Date01/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECURACATH® STABILIZATION DEVICE
Outcome Attributed to Adverse Event Required Intervention;